# SDR MWEA96357

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919325
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT WING HAD SIX NOSE RIBS CORRODED AND ONE CRACKED ON LOWER FLANGE.  REMOVED CORROSION IAW SRM 51-10-3, REPAIRED DAMAGED RIB IAW SRM 57-01, REINSTALLED REPAIR IAW SRM 51-30.
